# SDR BLUA20210825004

- Difficulty date: November 20, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5605027
- Aircraft time: 4,452 hours, 3,725 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 66416405
- Condition: Chafed
- Location: Lt Mlg
- Part time: 4,452 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DOCUMENT 4, FOUND A CHAFE MARK ON LMLG TRUNNION AT THE TOP CASTING EDGE.  APPEARED TO BE CAUSED FROM THE BONDING STRAP BE PULLED TIGHT DURING GEAR RETRACTION.  REPAIRED BY BLENDING OUT DAMAGE AND INSPECTING WITH EDDY CURRENT IAW TEXTRON ENGINEERING MINOR REPAIR LETTER DQ27655M1 RRL DATED 11/9/2020.
